# SDR CALA2016082200558

- Difficulty date: August 22, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N69806
- Make and model: Boeing 737990ER
- Aircraft serial: 42742
- Aircraft time: 9,891 hours, 3,439 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8C EMERGENCY AISLE LITE INOP.  ALL OTHER EMERGENCY LITES ARE OPERATIVE.  FOUND BROKEN CONNECTOR AT FLOOR FOR EMERGENCY LIGHT.  REPLACED THE CONNECTOR. OPS CHECKED GOOD.
